# SDR SWAA2022032233916

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE NUTPLATE STRIP ON BOTTOM SIDE 787+7' RBL 20 WL 156 CORRODED / REMOVED CORROSION ON NUT PLATE STRIP ON BOTTOM SIDE STA 787+7' RBL 20 NO PUBLISHED LIMITS REMOVED AND FABRICATED NEW NUT PLATE STRIP IAW SRM 51-40-02 SRM 51-40-05 AND DWG 146A8128 SHT 9 REV - INSTALLED STRIP IAW SRM 51-40-02 AND DWG 146A8128 REV -
